# SDR 2007UALA00194

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 67,398 hours, 10,872 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Stuck
- Location: Rt Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL CONFIG LIGHT ON AND RT MAIN TANK QTY INCREASED TO 42.6 WHEN LEFT READS 40.4. TTL READS 127.3 AND FMC CALC READS 124.1.  FUEL AT DEPT READ 126.6.  [5-1-07]  REPLACED RT FUEL TANK COMPENSATOR & EMITTER. ALSO, SUSPECT RT MAIN INTANK HARNESS. REPLACED RT MAIN INTANK HARNESS & SUMMING PLUG. SEALED & RETURNED TO SERVICE.  FUEL TANK IMBALANCE STILL PARTIALLY INDICATED UNTIL 26MAR07.  A/C INPUT TO GSO FOR C13 VISIT 27MAR07. PERFORMED FUEL TANK FLAME ARRESTOR MOD.  NO RECURRENCE OF FUEL IMBALANCE AFTER C13 VISIT. SUSPECT TANK WORK/ MOD ACTIVITY RELIEVED A PARTIALLY STUCK FUEL CHECK VALVE.
